Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lie algebra multiplicities


Authors: S. Berman and R. V. Moody
Journal: Proc. Amer. Math. Soc. 76 (1979), 223-228
MSC: Primary 17B65; Secondary 17B20, 17B35
MathSciNet review: 537078
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Exact formulas for root space multiplicities in Cartan matrix Lie algebras and their universal enveloping algebras are computed. We go on to determine the number of free generators of each degree of the radicals defining these algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B65, 17B20, 17B35

Retrieve articles in all journals with MSC: 17B65, 17B20, 17B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0537078-X
PII: S 0002-9939(1979)0537078-X
Article copyright: © Copyright 1979 American Mathematical Society